# SDR ASAA2021050534760

- Difficulty date: May 5, 2021
- Submitted: May 8, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,504 hours, 15,238 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310451
- Part serial: BND7174K
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,023 hours, 877 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG FAILED TO LIGHT OFF DURING STARTING START SWITCH WAS IN "L". GROUNDED - YES. CONFIRMED FAULT, #2 ENGINE L-IGNITION INOP. FOUND IGNITER LEAD DEFECTIVE. REMOVED & REPLACED IGNITION LEAD REF B737-800 AMM 74-21-01 AND REPLACED M421 LEFT IGNITION EXCITER AND MAIN IGNITER PLUG (L) AS PRECAUTIONARY REF AMM 71-11-01 & AMM 74-21-02, OPS CK NML. PULLED & RESET 2 TOTAL C/BS. AIRCRAFT RELEASED FROM MEL 74-1C, C/N 05039579. SEAMC NOTIFIED "JARRETT." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
